Volume 20, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Hofer–Zehnder capacity and Bruhat graph

Alexander Caviedes Castro

Algebraic & Geometric Topology 20 (2020) 565–600
Abstract

We find bounds for the Hofer–Zehnder capacity of spherically monotone coadjoint orbits of compact Lie groups with respect to the Kostant–Kirillov–Souriau symplectic form in terms of the combinatorics of their Bruhat graphs. We show that our bounds are sharp for coadjoint orbits of the unitary group and equal in that case to the diameter of a weighted Cayley graph.

Keywords
symplectic capacities, coadjoint orbits, Bruhat graph, Hofer–Zehnder capacity
Mathematical Subject Classification 2010
Primary: 14M15, 57R17
Secondary: 53D45
References
Publication
Received: 2 February 2017
Revised: 4 December 2018
Accepted: 19 April 2019
Published: 23 April 2020
Authors
Alexander Caviedes Castro
School of Mathematical Sciences
Tel Aviv University
Tel Aviv
Israel